All Journal Entries Journals
Previous | Next

stopped incivo

Dec 10, 2012 - 3 comments
Tags:

Hep C-genotype 1-b

,

rash

,

people

,

Anxiety



a few days ago i had to stop with the incivo.
My doctor is looking if i can start up boceprevir in a month or so.
For the moment im on peginterferon and riba,
I have severe rash and get anxiety attacks.
All i want is to finish my treatment.
It means a lot for me to read that other people have the same
problems!!Great site!!

Comments
Post a Comment
Avatar_f_tn
by BoceprevirGal, Dec 11, 2012
  Yes, I certainly got a rash, and anxiety. The treatment is a bit like torture, but I am cured now, good luck~  Katy

317787_tn?1373214989
by Dee1956, Dec 29, 2012
Hi I just saw your post, wanted to say I had anxiety as well on tx.  I am now SVR
Good luck to you

4358482_tn?1354729591
by lisa108, Jan 22, 2013
Me too, I hav a rash and was stressed about the tx. It's very very hard. I started taking antidepressive pills and feel much better.Also, my HGB was 8.5 and I felt awful, very weak and the heart beating very fast everytime I made an effortl. I was transplanted 2 bags and that did me good. I feel stronger now, less nervous abour all this.
all the best for you

Post a Comment